# SDR 95ZZZX5613

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 1171261001
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 3,577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS DISASSEMBLED FOR OVERHAUL, BEARING, PN 117-12610-01, INNER RACE FOUND CRACKED.  NO OTHER DAMAGE FOUND.
